# SDR UPS04443271

- Difficulty date: September 26, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C FWD CARGO STA 860-880 S47L STRINGER CORROSION FOUND.   FWD CARGO BS 860-880 STR 47L STRINGER REPAIRED IAW SRM 53-10-03 FIG 1 DUE TO BLEND OUT DEPTH 0.040 INCH , WIDTH 1 INCH AND LENGTH 2 INCHES OUT OF SRM 53-10-01 FIG LIMITATION.
